# SDR IPXA2014042182727

- Difficulty date: March 30, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: AEA7051501
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CORROSION ON RT SIDE TRUNION FITTING AT PILLOW BLOCK INTERFACE     REPAIRED CLG RT SIDE TRUNION FITTING IAW SRM 53-40-14, REPAIR 1, FIG.201 .040" SHIM INSTALLED.
